MathSciNet Relay Station
MathSciNet bibliographic data
MR1198819 (94a:46080) 46L05 (46J10 46L35)
Thomsen, Klaus Homomorphisms between finite direct sums of circle algebras. Linear and Multilinear Algebra 32 (1992), no. 1, 33–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement